# SDR SWAA2020051376673

- Difficulty date: May 9, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 12,269 hours, 5,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY EXIT LIGHT INOP / RELAMPED L2 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-04
